It is well known that some of the properties enjoyed by the fixed point index can be chosen as axioms, the choice depending on the class of maps and spaces considered. In the context of finite-dimensional real differentiable manifolds, we will provide a simple proof that the fixed point index is uniquely determined by the properties of normalization, additivity, and homotopy invariance.

On the uniqueness of the fixed point index on differentiable manifolds / M. FURI; M.P. PERA; M. SPADINI. - In: FIXED POINT THEORY AND APPLICATIONS. - ISSN 1687-1820. - STAMPA. - 4(2004), pp. 251-259.

On the uniqueness of the fixed point index on differentiable manifolds

FURI, MASSIMO;PERA, MARIA PATRIZIA;SPADINI, MARCO
2004

Abstract

It is well known that some of the properties enjoyed by the fixed point index can be chosen as axioms, the choice depending on the class of maps and spaces considered. In the context of finite-dimensional real differentiable manifolds, we will provide a simple proof that the fixed point index is uniquely determined by the properties of normalization, additivity, and homotopy invariance.
4
251
259
M. FURI; M.P. PERA; M. SPADINI
File in questo prodotto:
File Dimensione Formato  
Abstract of On the uniqueness etc.png

Accesso chiuso

Tipologia: Altro
Licenza: DRM non definito
Dimensione 57.17 kB
Formato image/png
57.17 kB image/png   Visualizza/Apri   Richiedi una copia
On the uniqueness etc.pdf

Accesso chiuso

Tipologia: Versione finale referata (Postprint, Accepted manuscript)
Licenza: DRM non definito
Dimensione 137.72 kB
Formato Adobe PDF
137.72 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2158/16329
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 15
  • ???jsp.display-item.citation.isi??? ND
social impact